# SDR CA020724009

- Difficulty date: July 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 185
- Aircraft time: 4,457 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: MA45
- Condition: Loose
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A ROUTINE VISUAL INSPECTION PRIOR TO COWLING INSTALLATION, A SPACE WAS NOTED BETWEEN BOTH HALVES OF THE CARBURETOR OF APPROX 1/32 INCHES.  FURTHER INSPECTION REVEALED THAT ALL FLOAT BOWL ATTACHMENT SCREWS WERE FOUND LOOSE. ALL SCREWS WERE RE-TORQUED AND LOCKING TABS WERE ADJUSTED TO POSITIVELY LOCK ALL SCREW HEADS. IT IS RECOMMENDED THAT SPECIAL ATTENTION SHOULD BE GIVEN TO THIS AREA FOR LOOSE SCREWS OR A LOOSE FLOAT BOWL, LEAKAGE, ETC. AND ALL SCREWS CHECKED FOR PROPER TORQUE AT A 50 HOUR INTERVAL.
